Skip to main content

Research Repository

Advanced Search

On the global structure of deformed Yang-Mills theory and QCD(adj) on ℝ 3 × S 1 $$ {\mathrm{\mathbb{R}}}^3\times {\mathbb{S}}^1 $$

Anber, Mohamed M.; Poppitz, Erich

Authors

Erich Poppitz



Citation

Anber, M. M., & Poppitz, E. (2015). On the global structure of deformed Yang-Mills theory and QCD(adj) on ℝ 3 × S 1 $$ {\mathrm{\mathbb{R}}}^3\times {\mathbb{S}}^1 $$. Journal of High Energy Physics, 2015(10), https://doi.org/10.1007/jhep10%282015%29051

Journal Article Type Article
Publication Date 2015
Deposit Date Oct 3, 2021
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Volume 2015
Issue 10
DOI https://doi.org/10.1007/jhep10%282015%29051